MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); High Blood Pressure/ Hypertension (1908); Pain (1994); Insufficient Information (4580)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred a couple days after the procedure date.
 
Event or Problem Description
It was reported that the patient was experiencing migraines and pain after the intracept procedure.Patient stated that he is a hard laborer and started to lift more at work.Shortly after that, the patient experienced new back pain and headaches began at night.The patient noted that he only feels pain when he moves, not when he is lying down.The patient was referred to his primary care physician (pcp) for elevated blood pressure and later admitted himself to the emergency room (er) a few days later.The patient was given prescription medications but could not remember what they were for.The patient was kept overnight at the er and was released the next day.Several tests were performed including a magnetic resonance imaging (mri) with contrast.All tests came back negative.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred a couple days after the procedure date.Correction to initial emdr in block d4.
 
Event or Problem Description

Brand Name
INTRACEPT RF PROBE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd ste 300,
mn 55439
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21821151
Report Number3006630150-2025-02370
Device Sequence Number9482689
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219(17)260718(10)108906629
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Device Lot Number108906629
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date07/10/2025
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown